Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS Green Bay, WI

June 17, 2013Menominee County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2013, 2:26 PM CDT for Menominee County, Shawano County, Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2013, 2:26 PM CDT (19:26 UTC)
Expired
Jun 17, 2013, 3:15 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Menominee County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 72 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-352 J/kg
Mixed-layer LCL
1774 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS53 KGRB 171926
SVRGRB
WIC078-115-172015-
/O.NEW.KGRB.SV.W.0010.130617T1926Z-130617T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 315 PM CDT

* AT 221 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHEAST OF WITTENBERG...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SHEPLEY...BOWLER...TILLEDA...GRESHAM...LYNDHURST...LEOPOLIS AND
  CAROLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4485 8863 4468 8892 4492 8914 4502 8902
TIME...MOT...LOC 1925Z 310DEG 19KT 4494 8902

HAIL...1.00IN
WIND...60MPH

$$

JKL
4 follow-up statements
325 
WWUS53 KGRB 171934
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT MON JUN 17 2013

WIC078-115-172015-
/O.CON.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/
MENOMINEE WI-SHAWANO WI-
234 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO AND
SOUTHWESTERN MENOMINEE COUNTIES UNTIL 315 PM CDT...

AT 231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST 
OF NEOPIT...AND MOVING SOUTHEAST AT 20 MPH. ADDITIONAL STORMS WERE 
LOCATED 3 MILES SOUTH OF MATTOON AND NEAR LEOPOLIS.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TILLEDA...GRESHAM...LYNDHURST...LEOPOLIS AND CAROLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4491 8909 4499 8897 4485 8863 4468 8892
TIME...MOT...LOC 1933Z 310DEG 17KT 4488 8890

HAIL...1.00IN
WIND...60MPH

$$

JKL
596 
WWUS53 KGRB 171948
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
248 PM CDT MON JUN 17 2013

WIC078-171958-
/O.CAN.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/
MENOMINEE WI-
248 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MENOMINEE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF MENOMINEE 
COUNTY.

LAT...LON 4468 8892 4483 8903 4494 8887 4489 8874
      4486 8874 4486 8866 4485 8863
TIME...MOT...LOC 1948Z 315DEG 16KT 4483 8884

$$

WIC115-172015-
/O.CON.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/
SHAWANO WI-
248 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO COUNTY
UNTIL 315 PM CDT...

AT 245 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
NEOPIT...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GRESHAM...LYNDHURST...LEOPOLIS AND CAROLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4468 8892 4483 8903 4494 8887 4489 8874
      4486 8874 4486 8866 4485 8863
TIME...MOT...LOC 1948Z 315DEG 16KT 4483 8884

HAIL...1.00IN
WIND...60MPH

$$

JKL
740 
WWUS53 KGRB 172002
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT MON JUN 17 2013

WIC115-172015-
/O.CON.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/
SHAWANO WI-
302 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO COUNTY
UNTIL 315 PM CDT...

AT 259 PM CDT...A THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF 
KESHENA...MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SHAWANO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4479 8896 4486 8881 4485 8863 4468 8892
TIME...MOT...LOC 2002Z 315DEG 16KT 4479 8878

HAIL...1.00IN
WIND...<50MPH

$$

JKL
692 
WWUS53 KGRB 172007
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT MON JUN 17 2013

WIC115-172017-
/O.EXP.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/
SHAWANO WI-
307 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO COUNTY WILL EXPIRE AT
315 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED SINCE 245 PM.  
HOWEVER...PENNY SIZE HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4479 8896 4486 8881 4485 8863 4468 8892
TIME...MOT...LOC 2007Z 315DEG 16KT 4477 8876

$$

JKL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:41 PM CDT, 45 minutes earlier.

Area forecast discussion, Jun 17, 1:41 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
141 PM CDT MON JUN 17 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 432 AM CDT MON JUN 17 2013

BACKDOOR COLD FRONT WILL DROP SOUTH ACROSS THE AREA
AS UPPER TROUGH SWINGS BY AND UPPER WINDS BECOME NORTHWEST.
SCATTERED SHOWERS EXPECTED WITH THE FRONTAL PASSAGE WITH THE BEST
CHANCES FOR SHOWERS AND THUNDERSTORMS OVER CENTRAL WISCONSIN. THE
FRONT SHOULD MOVE SOUTH OF THE AREA TONIGHT WITH PARTIAL CLEARING.
RAISED LOW TEMPERATURES AS AIR ALOFT IS NOT THAT COLD AND CLOUDS
MAY BE SLOW TO EXIT CENTRAL AND WESTERN COUNTIES. SUNNY AND COOL
TUESDAY WITH A NORTHEAST WINDS FROM THE COOL LAKE AND BAY.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 432 AM CDT MON JUN 17 2013

MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT NORTHWEST FLOW IN THE
UPPER LEVELS WILL PREVAIL ACROSS THE WESTERN GREAT LAKES THROUGH THE
END OF THE WORK WEEK.  BY THIS POINT...A BLOCKING MID-LEVEL RIDGE
OVER THE GREAT PLAINS WILL WEAKEN AND ALLOW PIECES OF PACIFIC ENERGY
TO MOVE INTO THE REGION THIS WEEKEND.  MEDIUM RANGE MODELS ARE IN
GOOD AGREEMENT THROUGH 12Z FRIDAY...BUT THE ECMWF HAS BEEN THE MORE
CONSISTENT MODEL AS OF LATE...AND PREFER TO STICK WITH IT.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...CANADIAN HIGH PRESSURE WILL
DRIFT ACROSS THE REGION TUESDAY NIGHT INTO WEDNESDAY.  TUESDAY NIGHT
LOOKS A FEW DEGREES WARMER THAN MONDAY NIGHT DESPITE CLEAR SKIES AND
LIGHT WINDS.  WILL SEE ANOTHER DRY AND SEASONABLE DAY ON WEDNESDAY.
BY LATE WEDNESDAY AFTERNOON BUT MORE SO INTO WEDNESDAY NIGHT...WILL
SEE A SHORTWAVE DIVE ACROSS LAKE SUPERIOR AND DROP A COOL FRONT
ACROSS THE UPPER PENINSULA.  UPPER SUPPORT FOR SHOWERS AND STORMS
WILL REMAIN NORTH OF WISCONSIN...BUT CANNOT RULE OUT A SHOWER
DESPITE MEAGER INSTABILITY.  WILL LEAVE A SLIGHT CHANCE ACROSS THE
NORTH.  HIGHS MAINLY IN THE MID 70S ON WEDNESDAY WILL COOL INTO THE
50S WEDNESDAY NIGHT.

REST OF THE FORECAST...THE FRONT WILL REMAIN NEARLY STATIONARY ACROSS
NORTHERN WISCONSIN THURSDAY INTO THURSDAY NIGHT.  CANNOT RULE OUT
WIDELY SCATTERED SHOWER AND TSTORM ACTIVITY AS A RESULT.  MUCH BETTER
CHANCES OF WIDESPREAD PRECIP WILL OCCUR LATE FRIDAY THROUGH SATURDAY
NIGHT WHEN MODEST SHORTWAVES PASS ACROSS THE REGION...AND A WARM
FRONT LIFTS INTO THE SOUTHERN GREAT LAKES. MAY SEE A PERIOD OF DRY
WEATHER LATE IN THE WEEKEND BUT IT LOOKS RATHER BRIEF AT THIS POINT.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 102 PM CDT MON JUN 17 2013

A COLD FRONT EXTENDED ACROSS CENTRAL AND SOUTHEAST
WISCONSIN EARLY THIS AFTERNOON. CIGS WERE IN THE MVFR CATEGORY
FROM AROUND RHI TO MNM NORTHWARD AND THERE WERE SOME SHOWERS THAT
MOVED ACROSS UPPER MICHIGAN NEAR THE WISCONSIN BORDER. SHOWERS
THAT DEVELOPED ALONG AND AHEAD OF THE FRONT DIED OFF OR MOVED OUT
OF THE AREA.

SHOWERS AND SOME THUNDERSTORMS WERE QUICKLY DEVELOPING IN CENTRAL
AND WEST CENTRAL WISCONSIN...BETWEEN THE FRONT TO THE SOUTHWEST
AND THE LOW CLOUDS TO NORTH...AHEAD OF AN APPROACHING UPPER LEVEL
DISTURBANCE. MESOANALYSIS SHOWED STEEP LAPSE RATES FROM THE
SURFACE TO 1.5KM ACROSS MUCH OF CENTRAL AND SOUTHERN WISCONSIN.
MUCAPE VALUES WERE IN EXCESS OF 1000J/KG FROM CENTRAL INTO EAST
CENTRAL WISCONSIN...THOUGH THERE WAS SOME WEAK CIN IN EAST CENTRAL
WISCONSIN AWAY FROM THE LAKE AND STRONGER CIN NEAR THE LAKE.
EXPECT SCATTERED SHOWERS AND STORMS THROUGHOUT THE
AFTERNOON...SOME STORMS COULD PRODUCE HAIL AND/OR STRONG WIND
GUSTS IN ADDITION TO SCATTERED MVFR AND ISOLATED IFR CIGS AND
VSBYS IN SHOWERS/STORMS. CONDITIONS SHOULD BECOME LESS FAVORABLE
FOR STORMS BY EVENING WITH THE PASSAGE OF THE DISTURBANCE AND LOSS
OF DAYTIME HEATING.

EXPECT CLEARING SKIES OVERNIGHT WITH MOSTLY CLEAR/VFR CIGS AND VFR
VSBYS DURING THE DAY ON TUESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MPC
AVIATION.......MG
Hazardous weather outlook, Jun 17, 5:47 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
547 AM CDT MON JUN 17 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
547 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL
HAIL...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY. THE
GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE
DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

LMZ521-522-541>543-181100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
547 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED. A FEW MAY PRODUCE BRIEF
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY.  THE
GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE
DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME.

DENSE MARINE FOG MAY DEVELOP BY NEXT WEEKEND...AS SOUTH WINDS
BRING HUMID AIR INTO THE REGION.

RDM/MPC

In the hours before

Local storm report, Jun 17, 8:52 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
852 AM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     4 NNE WINCHESTER        46.26N 89.87W
06/16/2013  E45 MPH          VILAS              WI   CO-OP OBSERVER

            WIND GUSTS OF 45 MPH...POSSIBLY HIGHER...BLEW WOODEN
            FURNITURE ACROSS A DRIVEWAY IN THE WINCHESTER AREA. POWER
            WAS ALSO KNOCKED OUT DURING THE STORMS. DELAYED REPORT
            WITH ESTIMATED TIME.

&&

MG
Local storm report, Jun 17, 12:44 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1244 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HAIL             WAUSAU                  44.96N 89.63W
06/17/2013  M0.25 INCH       MARATHON           WI   TRAINED SPOTTER

&&

TIMK
Special weather statement, Jun 17, 1:10 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 PM CDT MON JUN 17 2013

WIZ018>020-030-031-171915-
LANGLADE-LINCOLN-MARATHON-MENOMINEE-SHAWANO-
110 PM CDT MON JUN 17 2013

...STRONG THUNDERSTORM MOVING THROUGH NORTH CENTRAL WISCONSIN...

AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF ANTIGO...MOVING SOUTHEAST AT 20
MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  5 MILES SOUTHWEST OF ANTIGO BY 150 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH
Special weather statement, Jun 17, 1:39 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
139 PM CDT MON JUN 17 2013

WIZ018>020-030-031-171915-
LANGLADE-LINCOLN-MARATHON-MENOMINEE-SHAWANO-
139 PM CDT MON JUN 17 2013

...STRONG THUNDERSTORM MOVING ACROSS CENTRAL WISCONSIN...

AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN MARATHON COUNTY...
MOVING SOUTHEAST AT 20 MPH.

PENNY SIZE HAIL...WINDS OVER 40 MPH...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAIN IS ALSO
EXPECTED.

* THE THUNDERSTORM WILL BE NEAR...
  HOGARTY BY 145 PM CDT...
  ELMHURST BY 200 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:43 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano47 min
Jun 17, 2:24 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca51 min
Jun 17, 3:11 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Winnebago49 min
Jun 17, 3:20 PM CDTTornado WarningGRBCalumet, Manitowoc25 min
Jun 17, 3:44 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc61 min
Jun 17, 3:55 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca65 min
Jun 17, 4:13 PM CDTSpecial Marine WarningGRB77 min
Jun 17, 5:03 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Outagamie42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.